Mathematische Annalen

, Volume 260, Issue 1, pp 23–29

A canonical form for compact nonpositively curved manifolds whose fundamental groups have nontrivial center

  • Patrick Eberlein
Article

DOI: 10.1007/BF01475751

Cite this article as:
Eberlein, P. Math. Ann. (1982) 260: 23. doi:10.1007/BF01475751

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Patrick Eberlein
    • 1
  1. 1.Department of MathematicsUniversity of North CarolinaChapel HillUSA

Personalised recommendations